# SDR SWAA2024120958680

- Difficulty date: November 11, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED ON BS747 TO B767 BTW STR25R AT AFT CARGO COMPARTMENT 2024-685606<[01] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON BS747 TO B767 BTW STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; DRAWING 146A7500 SHEET 88 REV A; AND DRAWING 146A7502 SHEET 26 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED WEB INTERCOSTAL AND FASTENERS LOCATED ON BS747 TO B767 BTW STR25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 PARAGRAPH 9; DRAWING 146A7500 SHEET 88 REV A; AND DRAWING 146A7502 SHEET 26 REV - SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
